Alert archive / New Jersey / Low Water Advisories in 2008
Low Water Advisory 3, NWS Philadelphia/Mount Holly
NWS Philadelphia/Mount Holly issued this low water advisory at Feb 10, 2008, 3:30 AM EST. It took effect at Feb 10, 2008, 10:00 PM EST. It was in force for 15 hr.
The area
The counties it named.
The facts
- Issued
- Feb 10, 2008, 3:30 AM EST (08:30 UTC)
- In effect from
- Feb 10, 2008, 10:00 PM EST
- Expired
- Feb 11, 2008, 1:00 PM EST
- In force
- 15 hr
- Issued by
- NWS Philadelphia/Mount Holly
The text
As transmitted, in the capitals the NWS used until 2016.
000 FZUS71 KPHI 100830 MWSPHI MARINE WEATHER STATEMENT NATIONAL WEATHER SERVICE MOUNT HOLLY NJ 330 AM EST SUN FEB 10 2008 ANZ430-431-450>455-102100- /X.NEW.KPHI.LO.Y.0003.080211T0000Z-080211T1800Z/ DELAWARE BAY WATERS NORTH OF EAST POINT NJ TO SLAUGHTER BEACH DE- DELAWARE BAY WATERS SOUTH OF EAST POINT NJ TO SLAUGHTER BEACH DE- COASTAL WATERS FROM SANDY HOOK TO MANASQUAN INLET NJ OUT 20 NM- COASTAL WATERS FROM MANASQUAN INLET TO LITTLE EGG INLET NJ OUT 20 NM- COASTAL WATERS FROM LITTLE EGG INLET TO GREAT EGG INLET NJ OUT 20 NM- COASTAL WATERS FROM GREAT EGG INLET TO CAPE MAY NJ OUT 20 NM- COASTAL WATERS FROM CAPE MAY NJ TO CAPE HENLOPEN DE OUT 20 NM- COASTAL WATERS FROM CAPE HENLOPEN TO FENWICK ISLAND DE OUT 20 NM- 330 AM EST SUN FEB 10 2008 ...LOW WATER ADVISORY IN EFFECT FROM 7 PM THIS EVENING TO 1 PM EST MONDAY... THE NATIONAL WEATHER SERVICE IN MOUNT HOLLY HAS ISSUED A LOW WATER ADVISORY...WHICH IS IN EFFECT FROM 7 PM THIS EVENING TO 1 PM EST MONDAY. STRONG WESTERLY WINDS IN THE WAKE OF THIS MORNINGS ARCTIC COLD FRONT WILL CAUSE WATER LEVELS TO DROP TO AROUND 2 FEET BELOW NORMAL TONIGHT AND INTO MONDAY. SINCE NORMAL ASTRONOMICAL LOW TIDES WILL BE AROUND ZERO, OR SLIGHTLY BELOW ZERO, THE COMBINATION WILL RESULT IN WATER LEVELS BETWEEN MINUS 2 AND MINUS 2.5 FEET MEAN LOWER LOW WATER AROUND THE TIMES OF LOW TIDE. THESE LOW TIDES COULD CAUSE SOME NAVIGATION PROBLEMS, ESPECIALLY AROUND INLETS AND IN BAYS AND OTHER SHALLOW SPOTS. MARINERS ARE URGED TO TAKE ALL NECESSARY PRECAUTIONS FOR LOW WATER LEVELS. MAKE SURE THERE IS ENOUGH SLACK IN LINES TO ALLOW FOR LOW WATER...AND WATCH OUT FOR SHALLOWER DRAFTS. $$
3 follow-up statements
000 FZUS71 KPHI 102135 MWSPHI MARINE WEATHER STATEMENT NATIONAL WEATHER SERVICE MOUNT HOLLY NJ 435 PM EST SUN FEB 10 2008 ANZ430-431-450>455-111030- /X.EXT.KPHI.LO.Y.0003.080211T0300Z-080211T1800Z/ DELAWARE BAY WATERS NORTH OF EAST POINT NJ TO SLAUGHTER BEACH DE- DELAWARE BAY WATERS SOUTH OF EAST POINT NJ TO SLAUGHTER BEACH DE- COASTAL WATERS FROM SANDY HOOK TO MANASQUAN INLET NJ OUT 20 NM- COASTAL WATERS FROM MANASQUAN INLET TO LITTLE EGG INLET NJ OUT 20 NM- COASTAL WATERS FROM LITTLE EGG INLET TO GREAT EGG INLET NJ OUT 20 NM- COASTAL WATERS FROM GREAT EGG INLET TO CAPE MAY NJ OUT 20 NM- COASTAL WATERS FROM CAPE MAY NJ TO CAPE HENLOPEN DE OUT 20 NM- COASTAL WATERS FROM CAPE HENLOPEN TO FENWICK ISLAND DE OUT 20 NM- 435 PM EST SUN FEB 10 2008 ...LOW WATER ADVISORY NOW IN EFFECT FROM 10 PM THIS EVENING TO 1 PM EST MONDAY... THE LOW WATER ADVISORY IS NOW IN EFFECT FROM 10 PM THIS EVENING TO 1 PM EST MONDAY. STRONG WESTERLY WINDS WILL CAUSE WATER LEVELS TO DROP TONIGHT THROUGH MONDAY MORNING. THE NORMAL ASTRONOMICAL LOW TIDES WILL BE AROUND ZERO MEAN LOWER LOW WATER, AND THIS COMBINED WITH THE STRONG OFFSHORE WINDS, WATER LEVELS OF AROUND MINUS 2.0 FEET MEAN LOWER LOW WATER ARE ANTICIPATED AROUND THE TIMES OF LOW TIDE. THESE LOW TIDES COULD CAUSE SOME NAVIGATION PROBLEMS, ESPECIALLY AROUND INLETS AND IN BAYS AND OTHER SHALLOW SPOTS. MARINERS ARE URGED TO TAKE ALL NECESSARY PRECAUTIONS FOR LOW WATER LEVELS. MAKE SURE THERE IS ENOUGH SLACK IN LINES TO ALLOW FOR LOW WATER, AND WATCH OUT FOR SHALLOWER DRAFTS. $$ GORSE
000 FZUS71 KPHI 110910 MWSPHI MARINE WEATHER STATEMENT NATIONAL WEATHER SERVICE MOUNT HOLLY NJ 410 AM EST MON FEB 11 2008 ANZ430-431-450>455-111800- /X.CON.KPHI.LO.Y.0003.000000T0000Z-080211T1800Z/ DELAWARE BAY WATERS NORTH OF EAST POINT NJ TO SLAUGHTER BEACH DE- DELAWARE BAY WATERS SOUTH OF EAST POINT NJ TO SLAUGHTER BEACH DE- COASTAL WATERS FROM SANDY HOOK TO MANASQUAN INLET NJ OUT 20 NM- COASTAL WATERS FROM MANASQUAN INLET TO LITTLE EGG INLET NJ OUT 20 NM- COASTAL WATERS FROM LITTLE EGG INLET TO GREAT EGG INLET NJ OUT 20 NM- COASTAL WATERS FROM GREAT EGG INLET TO CAPE MAY NJ OUT 20 NM- COASTAL WATERS FROM CAPE MAY NJ TO CAPE HENLOPEN DE OUT 20 NM- COASTAL WATERS FROM CAPE HENLOPEN TO FENWICK ISLAND DE OUT 20 NM- 410 AM EST MON FEB 11 2008 ...LOW WATER ADVISORY REMAINS IN EFFECT UNTIL 1 PM EST THIS AFTERNOON... A LOW WATER ADVISORY REMAINS IN EFFECT UNTIL 1 PM EST THIS AFTERNOON. STRONG WESTERLY WINDS WERE CAUSING BLOWOUT TIDES, WITH WATER LEVELS AROUND 2 FEET BELOW NORMAL AT TIMES SUNDAY NIGHT. ALTHOUGH WATER LEVELS MAY NOT BE QUITE THAT LOW THIS MORNING, THEY WILL STILL BE AROUND 1.5 FEET BELOW NORMAL. COMBINED WITH THE NORMAL ASTRONOMICAL LOW TIDES AROUND OR SLIGHTLY BELOW ZERO MEAN LOWER LOW WATER, WATER LEVELS UP TO AROUND MINUS 2.0 FEET MEAN LOWER LOW WATER ARE ANTICIPATED AROUND THE TIMES OF LOW TIDE THIS MORNING. LOW TIDE ALONG THE OCEAN FRONT WILL CONTINUE UNTIL AROUND 700 AM EARLY THIS MORNING, BUT LOW TIDE ALONG THE BACK BAYS AND UP DELAWARE BAY WILL BE UP TO A FEW HOURS LATER. THESE LOW TIDES COULD CAUSE SOME NAVIGATION PROBLEMS...ESPECIALLY AROUND INLETS, IN BAYS AND ESTUARIES, AND OTHER SHALLOW SPOTS. MARINERS ARE URGED TO TAKE ALL NECESSARY PRECAUTIONS FOR LOW WATER LEVELS. MAKE SURE THERE IS ENOUGH SLACK IN LINES TO ALLOW FOR LOW WATER...AND WATCH OUT FOR SHALLOWER DRAFTS. $$
000 FZUS71 KPHI 111810 MWSPHI MARINE WEATHER STATEMENT NATIONAL WEATHER SERVICE MOUNT HOLLY NJ 110 PM EST MON FEB 11 2008 ANZ430-431-450>455-111915- /X.EXP.KPHI.LO.Y.0003.000000T0000Z-080211T1800Z/ DELAWARE BAY WATERS NORTH OF EAST POINT NJ TO SLAUGHTER BEACH DE- DELAWARE BAY WATERS SOUTH OF EAST POINT NJ TO SLAUGHTER BEACH DE- COASTAL WATERS FROM SANDY HOOK TO MANASQUAN INLET NJ OUT 20 NM- COASTAL WATERS FROM MANASQUAN INLET TO LITTLE EGG INLET NJ OUT 20 NM- COASTAL WATERS FROM LITTLE EGG INLET TO GREAT EGG INLET NJ OUT 20 NM- COASTAL WATERS FROM GREAT EGG INLET TO CAPE MAY NJ OUT 20 NM- COASTAL WATERS FROM CAPE MAY NJ TO CAPE HENLOPEN DE OUT 20 NM- COASTAL WATERS FROM CAPE HENLOPEN TO FENWICK ISLAND DE OUT 20 NM- 110 PM EST MON FEB 11 2008 ...LOW WATER ADVISORY HAS EXPIRED... THE LOW WATER ADVISORY IS NO LONGER IN EFFECT. WINDS ARE EXPECTED TO DECREASE THIS AFTERNOON AND TIDAL DEPARTURES ARE EXPECTED TO RETURN TO NEAR NORMAL. $$
What forecasters said that day
The local office's own words before this low water advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Philadelphia/Mount Holly wrote its last area forecast discussion before this low water advisory went out at Feb 10, 3:21 AM EST, 9 minutes earlier.
Area forecast discussion, Feb 10, 3:21 AM EST, 9 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
321 AM EST SUN FEB 10 2008
.SYNOPSIS...
AN ARCTIC COLD FRONT WILL MOVE THROUGH FROM THE WEST THIS MORNING.
SNOW SHOWERS COULD ACCOMPANY THE FRONT, WHILE IN THE POCONOS AND
NORTHWEST NEW JERSEY THERE COULD BE A SNOW SQUALL. COLD HIGH
PRESSURE WILL BUILD IN BEHIND THE FRONT FOR MONDAY. A WARM FRONT IS
EXPECTED TO LIFT NORTH OVER THE AREA TUESDAY FOLLOWED BY ANOTHER
COLD FRONT EARLY WEDNESDAY. LOW PRESSURE IS FORECAST TO DEVELOP OFF
THE CAROLINA COAST WEDNESDAY MORNING AND INTENSIFY AS IT MOVES
RAPIDLY NORTHEAST AND OUT TO SEA WEDNESDAY NIGHT. HIGH PRESSURE
BUILDS OVER THE MIDDLE ATLANTIC STATES THURSDAY AND FRIDAY. ANOTHER
LOW PRESSURE IS SLATED TO IMPACT THE REGION LATE FRIDAY INTO
SATURDAY WITH HIGH PRESSURE TO FOLLOW.
&&
.NEAR TERM /UNTIL 6 PM THIS EVENING/...
THE ARCTIC FRONT WAS LOCATED OVER WESTERN PENNSYLVANIA AT 3 AM AND
WAS MOVING RAPIDLY TO THE EAST. SNOW SHOWERS AND SOME SNOW SQUALLS
ACCOMPANIED THE FRONT AS IT MOVED THROUGH. WINDS ALSO GUSTED UP TO
47 KTS AT INDIANA PA. I EXPECT THESE CONDITIONS TO CONTINUE AS THE
FRONT MOVES TO THE EAST, BUT MAINLY OVER THE NORTHERN ZONES AS THE
UPPER SHORT WAVE ASSOCIATED WITH THE HEAVIER PCPN IS NORTH. EVEN
SO, THE SOUTHERN ZONES COULD ALSO SEE SNOW SHOWERS OR FLURRIES.
INITIALLY OVER THE SOUTHERN ZONES IT WILL BE TOO WARM FOR SNOW
SHOWERS, AND SOME RAIN COULD FALL, BUT THE COLD AIR SHOULD TURN
ANY PCPN OVER TO SNOW SHOWERS QUICKLY IF IT LASTS. THERE IS ALSO
SOME INSTABILITY WITH THE FRONT SUPPORTING THE PSBL TSTM NORTH
TOO DURING THE MRNG HRS. VERY WINDY CONDITIONS FOLLOW THE FRONT
WITH BUFKIT SHOWING WIND GUSTS TO 50 MPH. I HELD OFF ON ANY
UPGRADE FROM THE WIND ADVISORY AS SOUNDINGS DID NOT SUPPORT GUSTS
TO WARNING CRITERIA. ALSO LACKING WAS STRONG NVA LINING UP WITH
RAPID PRESSURE RISES, EVEN THOUGH BOTH OCCUR, BUT AT DIFFERENT TIMES.
TEMPERATURES WILL PEAK OUT THIS MORNING. THE TEMPS SHOULD
INITIALLY RISE WITH MIXING DUE TO FROPA AS SHALLOW COLD AIR MIXES
OUT. HOWEVER, THESE MILDER TEMPS WONT LAST LONG WITH STRONG CAA
BEHIND THE FRONT.
&&
.SHORT TERM /6 PM THIS EVENING THROUGH MONDAY NIGHT/...
A WIND CHILL ADVISORY HAS BEEN ISSUED FOR THE POCONOS FOR TONIGHT
AND EARLY MONDAY. THIS IS A VERY COLD AIRMASS AND H8 TEMPS DROP TO
MINUS 23 TO MINUS 26 AND 1000-850 THICKNESSES DROP TO 1210-1225.
MODEL SOUNDINGS SUPPORT TEMPS DROPPING CLOSE TO ZERO IN THE
POCONOS WITH COLD TEMPS WELL DOWN IN THE TEENS EVEN IN SRN DE AND
NE MD. ALTHOUGH THE STRONGEST WINDS WILL ONLY LAST INTO THE
EVENING HOURS, WINDS SHOULD STILL BE 20 TO 30 MPH OVERNIGHT
SUPPORTING WIND CHILLS BELOW ZERO MOST AREAS WITH THE POCONOS
DROPPING TO 15 BELOW. DUE TO THIS REACHING OUR CRITERIA, I ISSUED
THE WIND CHILL ADVISORY FOR CARBON AND MONROE COUNTIES.
AS FAR AS THE WEATHER GOES, DRIER AIR MOVES IN FROM THE WEST
ALLOWING CLEARING. HOWEVER, THE NORTHERN ZONES COULD STILL SEE
SOME FLURRIES TONIGHT.
MONDAY IS TRANQUIL WITH THE HIGH PASSING OVERHEAD AND IT WILL
STILL BE VERY COLD. MAV TEMPS LOOK A BIT HIGH.
MONDAY NIGHT...RETURN FLOW ON THE BACKSIDE OF THE HIGH SHOULD
BRING IN SOME MID AND HIGH CLOUDS LATE AT NIGHT.
&&
.LONG TERM /TUESDAY THROUGH SATURDAY/...
WITH THE 00Z ECMWF GENERALLY SUPPORTING THE PREVIOUS FCST AND THE
00Z GFS SIMILAR BUT WITH SUBTLE DIFFERENCES, ONLY MINOR CHANGES
WERE MADE TO THE AFTN PACKAGE.
OTHERWISE...
THE PROGRESSIVE FLOW WILL GUIDE TWO SYSTEMS TOWARD OUR REGION
DURING THE EXTENDED PERIOD. THE HPC GRAPHICS HAVE USED MAINLY THE
00Z ECMWF FOR THE EXTENDED FORECAST, AND THE GRIDS HAVE REFLECTED
THIS.
ONCE THE SFC HIGH PASSES TO THE EAST OF THE AREA TUE, THE FIRST
OF THE TWO DISTURBANCES WILL APPROACH FROM THE WEST. THE ECMWF SHOWS
A TWO LOW STRUCTURE WITH THE WEAKER LOW PASSING ACROSS THE GREAT
LAKES AND A SECOND DEVELOPING OVER THE TENNESSEE VALLEY. THE
SOUTHERN LOW BECOMES THE DOMINANT LOW AS IT PASSES BY TUE NIGHT AND
WED. THE TWO LOWS WILL COMBINE AND DEEPEN WELL OFF THE COAST WED
NIGHT. PRECIP FROM THIS SYSTEM LOOK TO BE MOSTLY RAIN WITH A DEEP
SRLY FLOW DEVELOPING LATER TUE INTO WED. SOME SNOW IS POSSIBLE AT
THE ONSET TUESDAY AND BEFORE TAPERING OFF ON WED NIGHT ACROSS MOST
AREAS SO THE CHC SNOW IS IN THE GRIDS TOO. MOST OF THU AND THU NIGHT
WILL BE FAIR WITH ANOTHER HIGH PRESSURE RIDGE BUILDING IN.
THE SECOND WEATHER MAKES WILL TRACK ACROSS THE GREAT LAKES FRI AND
FRI NIGHT BEFORE PASSING OFF THE NEW ENGLAND COAST. SLGT CHC POPS
ARE IN THE GRIDS FOR AT THIS POINT.
&&
.AVIATION /08Z SUNDAY THROUGH THURSDAY/...
THE PRE-FRONTAL TROUGH THAT MOVED THROUGH THE AREA SATURDAY
EVENING, AND WHICH BROUGHT SHOWERS AND EVEN SOME (SURPRISE)
THUNDERSTORMS AND SLEET/HAIL, HAD LEFT LOTS OF LOW LEVEL MOISTURE
AND LIGHT WINDS IN ITS WAKE. THIS WAS PROVIDING THE NECESSARY
INGREDIENTS FOR PATCHY DENSE FOG WHERE THE HIGH CLOUDS HAD CLEARED
AND ALLOWED GOOD RADIATION TO DO ITS WORK. IFR CONDITIONS WILL BE
PATCHY IN THESE AREAS UNTIL ABOUT SUNRISE. A BAND OF ALTOCUMULUS WAS
STILL OVER THE EASTERN PORTIONS OF OUR SERVICE AREA, BUT THIS SHOULD
MOVE EAST SLOWLY BY DAYBREAK.
MEANWHILE, THE STRONG ARCTIC COLD FRONT WILL BE APPROACHING FROM THE
WEST TOWARD SUNRISE AND, TIMING AT ITS PRESENT RATE, IS SCHEDULED
TO MOVE THROUGH THE AREA IN THE 13Z TO 1430Z TIME FRAME. WINDS WILL
GUST UP TO ABOUT 32 KNOTS AT THAT TIME, BUT THE REALLY STRONG WIND
GUSTS ARE EXPECTED BY MIDDAY AND INTO THIS AFTERNOON, UP TO 40 TO 42
KNOTS OR SO. THE HIGHEST GUSTS WILL BE KNOCKED BACK A BIT AFTER
DARK, AS THE TURBULENT EFFECTS FROM DIURNAL ACTIVITY WILL BE LACKING.
STRATOCUMULUS SHOULD BE MAINLY VFR TODAY, ALTHOUGH THERE COULD BE
SOME MARGINAL VFR VISIBILITIES AND EVEN CEILINGS IN HEAVIER RAIN OR
SNOW SHOWERS UNTIL EARLY AFTERNOON.
BEYOND THE TAF VALID PERIOD OF 06Z TUESDAY (AND 12Z TUESDAY FOR THE
UPCOMING 12 TAFS), THE STRONG WEST TO NORTHWEST WINDS APPEAR AS IF
THEY WILL CONTINUE OVERNIGHT, WITH THE GRADIENT DIMINISHING DURING
MONDAY, BUT REMAINING BREEZY EVEN AS THE HIGH BUILDS INTO THE AREA
FROM THE SOUTHWEST. THE HIGH WILL QUICKLY SLIDE OFF THE MID ATLANTIC
COAST EARLY TUESDAY. THE NEXT STORM SYSTEM LOOKS TO ARRIVE LATE
TUESDAY INTO WEDNESDAY, BRINGING A ROUND OF PRECIPITATION, WHICH
APPEARS TO BE MAINLY RAIN. THERE COULD EVEN BE SOME FREEZING RAIN OR
SLEET NEAR THE BEGINNING OF THE EVENT FOR AREAS NORTH AND NORTHWEST
OF PHILADELPHIA (POSSIBLY FOR KABE) LATER TUESDAY NIGHT UNTIL
TEMPERATURES WARM UP IN THE STRONG SOUTHERLY FLOW ALOFT. HIGH
PRESSURE IS SCHEDULED TO RETURN THURSDAY BEFORE ANOTHER COLD FRONT
ARRIVES FOR FRIDAY.
&&
.MARINE...
IT WAS DECIDED, AFTER FURTHER REVIEW OF THE 00Z GUIDANCE, TO STICK
WITH THE GALE WARNING FOR TODAY AND TONIGHT. 925 HPA WINDS WERE
BRIEFLY 50 KNOTS JUST OFFSHORE ON THE GFS, BUT NOT QUITE AS STRONG
ON THE NAM WHICH SHOWED 40 TO 45 KNOTS. SO, 40 TO 45 KNOTS WILL BE
GENERALLY FORECAST FOR GUSTS, ALTHOUGH A 50 KNOTTER OR TWO IS NOT
INCONCEIVABLE.
THE STRONG WINDS MAY HOLD UP A BIT ON MONDAY AS THE GRADIENT LOOKS
TO REMAIN FAIRLY WELL-DEFINED, UNTIL THE HIGH BEGINS GETTING CLOSER
LATER MONDAY AND ESPECIALLY MONDAY EVENING. SO, THE GALE CONDITIONS
WILL BE EXTENDED THROUGH MONDAY MORNING.
SMALL CRAFT ADVISORY CONDITIONS SHOULD FOLLOW FOR MONDAY AFTERNOON,
THEN DEGRADE BY EVENING AS THE GRADIENT VANISHES.
IT WAS ALSO DECIDED TO NOT ADD ANY FREEZING SPRAY TO THE FORECAST
FOR SUNDAY NIGHT INTO MONDAY, AS TEMPERATURES LIKELY WILL NOT GET
COLD ENOUGH (I.E. INTO THE TEENS TO LOWER 20S) TO PROVIDE THE
NECESSARY FREEZING CONDITIONS IN THE MARITIME ENVIRONMENT.
HIGH PRESSURE QUICKLY SLIDES OFF THE MID ATLANTIC COAST EARLY
TUESDAY, AND THE NEXT STORM SYSTEM LOOKS TO ARRIVE LATE TUESDAY OR
TUESDAY NIGHT AND LAST INTO WEDNESDAY THIS INCLUDES A COLD FRONT
AND A POSSIBLE COASTAL LOW AS THE SYSTEM DEVELOPS JUST OFFSHORE
DURING WEDNESDAY. ADDITIONAL HEADLINES WILL PROBABLY BE NEEDED FOR
THIS EVENT BY TUESDAY NIGHT, BUT CALMING HIGH PRESSURE IS FORECAST
TO RETURN THURSDAY BEFORE ANOTHER FRONT AFFECT THE AREA FRIDAY.
&&
.TIDES...
THE AVIATION STORM SURGE GUIDANCE CONTINUES TO BE LOWER THAN THE NGM
ON THE 00Z RUN, BUT EVEN THE LATTER IS MORE PESSIMISTIC THAN ITS
PREVIOUS VERSION. SINCE ASTRONOMICAL TIDES ARE NEAR ZERO OR SLIGHTLY
BELOW FOR SOME SPOTS, THE DECISION HAS BEEN MADE TO ISSUE A LOW
WATER ADVISORY FOR ALL MARINE AREAS. (FOR AREAS NOT COVERED BY THE
MARINE ZONES, SUCH AS THE TIDAL PORTION OF THE DELAWARE RIVER, A
STATEMENT WILL BE ADDED TO THE HAZARDOUS WEATHER OUTLOOK, SINCE WE
ARE NOT YET WITHIN THE TIME WINDOW FOR A SPECIAL WEATHER STATEMENT.)
THE TIMING IS PROBLEMATICAL, BUT WITH THE BEST WINDS LATER THIS
AFTERNOON AND TONIGHT, THE ADVISORY WILL BE STARTED AT 00Z TO COVER
EARLY NIGHTTIME LOW TIDES, AND EXTENDED THROUGH MONDAY MORNING AS
WINDS BEGIN TO DIMINISH IN THE AFTERNOON.
&&
.EQUIPMENT...
THE KDIX DOPPLER RADAR LOCATED AT FORT DIX, NEW JERSEY WILL BE
DOWN OVERNIGHT. PARTS ON ARE ORDER AND IF THEY ARRIVE AS SCHEDULED
TOMORROW, TECHNICIANS WILL RETURN TO THE SITE TO INSTALL.
&&
.PHI WATCHES/WARNINGS/ADVISORIES...
PA...WIND ADVISORY FROM 10 AM THIS MORNING TO 10 PM EST THIS
EVENING FOR PAZ054-055-060>062-067>071.
WIND CHILL ADVISORY FROM 9 PM THIS EVENING TO 10 AM EST MONDAY
FOR PAZ054-055.
NJ...WIND ADVISORY FROM 10 AM THIS MORNING TO 10 PM EST THIS
EVENING FOR NJZ001-007>010-012>027.
DE...WIND ADVISORY FROM 10 AM THIS MORNING TO 10 PM EST THIS
EVENING FOR DEZ001>004.
MD...WIND ADVISORY FROM 10 AM THIS MORNING TO 10 PM EST THIS
EVENING FOR MDZ008-012-015-019-020.
MARINE...LOW WATER ADVISORY FROM 7 PM THIS EVENING TO 1 PM EST MONDAY
FOR ANZ430-431-450>455.
GALE WARNING UNTIL 12 PM EST MONDAY FOR ANZ430-431-450>455.
&&
SYNOPSIS...STAUBER
NEAR TERM...STAUBER
SHORT TERM...STAUBER
LONG TERM...GIGI/STAUBER
AVIATION.../
MARINE.../
TIDES/COASTAL FLOODING.../
EQUIPMENT...SZATKOWSKIHazardous weather outlook, Feb 10, 2:56 AM EST, 34 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE MOUNT HOLLY NJ 256 AM EST SUN FEB 10 2008 NJZ001-111015- SUSSEX- 256 AM EST SUN FEB 10 2008 ...WIND ADVISORY IN EFFECT FROM 10 AM THIS MORNING TO 10 PM EST THIS EVENING... THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHERN NEW JERSEY. .DAY ONE...TODAY AND TONIGHT PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. WIND ADVISORY. SNOW SHOWERS AND POSSIBLY A SNOW SQUALL THIS MORNING WHICH COULD LEAVE AN INCH OR TWO ACCUMULATION. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. PAZ054-055-111015- CARBON-MONROE- 256 AM EST SUN FEB 10 2008 ...WIND ADVISORY IN EFFECT FROM 10 AM THIS MORNING TO 10 PM EST THIS EVENING... ...WIND CHILL ADVISORY IN EFFECT FROM 9 PM THIS EVENING TO 10 AM EST MONDAY... THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHEAST PENNSYLVANIA. .DAY ONE...TODAY AND TONIGHT PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. WIND ADVISORY. WIND CHILL ADVISORY. SNOW SHOWERS AND POSSIBLY A SNOW SQUALL THIS MORNING WHICH COULD LEAVE AN INCH OR TWO ACCUMULATION. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. WIND CHILL ADVISORY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. NJZ007-008-PAZ060>062-111015- WARREN-MORRIS-BERKS-LEHIGH-NORTHAMPTON- 256 AM EST SUN FEB 10 2008 ...WIND ADVISORY IN EFFECT FROM 10 AM THIS MORNING TO 10 PM EST THIS EVENING... THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHERN NEW JERSEY AND EAST CENTRAL PENNSYLVANIA. .DAY ONE...TODAY AND TONIGHT PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. WIND ADVISORY. SCATTERED SNOW SHOWERS THIS MORNING COULD LEAVE A COATING OF ACCUMULATION. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. DEZ001>004-MDZ008-012-015-019-020-NJZ009-010-012>027-PAZ067>071- 111015- NEW CASTLE-KENT DE-INLAND SUSSEX-DELAWARE BEACHES-CECIL-KENT MD- QUEEN ANNES-TALBOT-CAROLINE-HUNTERDON-SOMERSET-MIDDLESEX- WESTERN MONMOUTH-EASTERN MONMOUTH-MERCER-SALEM-GLOUCESTER-CAMDEN- NORTHWESTERN BURLINGTON-OCEAN-CUMBERLAND-ATLANTIC-CAPE MAY- ATLANTIC COASTAL CAPE MAY-COASTAL ATLANTIC-COASTAL OCEAN- SOUTHEASTERN BURLINGTON-CHESTER-MONTGOMERY-BUCKS-DELAWARE- PHILADELPHIA- 256 AM EST SUN FEB 10 2008 ...WIND ADVISORY IN EFFECT FROM 10 AM THIS MORNING TO 10 PM EST THIS EVENING... THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL DELAWARE...NORTHERN DELAWARE...SOUTHERN DELAWARE...EASTERN MARYLAND...NORTHEAST MARYLAND...CENTRAL NEW JERSEY...NORTHERN NEW JERSEY...SOUTHERN NEW JERSEY AND SOUTHEAST PENNSYLVANIA. .DAY ONE...TODAY AND TONIGHT PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. WIND ADVISORY. SCATTERED SNOW SHOWERS ARE POSSIBLE THIS MORNING THAT COULD LEAVE A COATING OF ACCUMULATION. BLOWOUT TIDES ARE POSSIBLE SUNDAY NIGHT ALONG TIDAL SECTIONS OF THE DELAWARE RIVER AND IN CHESAPEAKE AND DELAWARE BAYS AND ALONG THE COAST. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. ANZ430-431-450>455-111015- DELAWARE BAY WATERS NORTH OF EAST POINT NJ TO SLAUGHTER BEACH DE- DELAWARE BAY WATERS SOUTH OF EAST POINT NJ TO SLAUGHTER BEACH DE- COASTAL WATERS FROM SANDY HOOK TO MANASQUAN INLET NJ OUT 20 NM- COASTAL WATERS FROM MANASQUAN INLET TO LITTLE EGG INLET NJ OUT 20 NM- COASTAL WATERS FROM LITTLE EGG INLET TO GREAT EGG INLET NJ OUT 20 NM- COASTAL WATERS FROM GREAT EGG INLET TO CAPE MAY NJ OUT 20 NM- COASTAL WATERS FROM CAPE MAY NJ TO CAPE HENLOPEN DE OUT 20 NM- COASTAL WATERS FROM CAPE HENLOPEN TO FENWICK ISLAND DE OUT 20 NM- 256 AM EST SUN FEB 10 2008 ...GALE WARNING IN EFFECT UNTIL 12 PM EST MONDAY... ...LOW WATER ADVISORY IN EFFECT FROM 12 PM TO 1 PM EST MONDAY... THIS HAZARDOUS WEATHER OUTLOOK IS FOR ATLANTIC COASTAL WATERS AND DELAWARE BAY WATERS. .DAY ONE...TODAY AND TONIGHT PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. GALE WARNING. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. GALE WARNING. LOW WATER ADVISORY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.
In the hours before
Special weather statement, Feb 9, 10:01 PM EST, 5 hours 29 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE MOUNT HOLLY NJ 1001 PM EST SAT FEB 9 2008 NJZ009-010-PAZ069-100400- BUCKS-HUNTERDON-SOMERSET- 1001 PM EST SAT FEB 9 2008 ...A SHOWER WITH STRONG WIND GUSTS WILL AFFECT HUNTERDON...SOMERSET AND BUCKS COUNTIES... AT 1000 PM EST...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A SHOWER WITH SMALL HAIL OR SLEET, ALONG WITH BRIEF HEAVY RAIN AND WIND GUSTS TO 40 MPH. SOME WET SNOW MAY ALSO OCCUR WITH THE SHOWER. THE SHOWER WAS LOCATED 21 MILES SOUTH OF ALLENTOWN...AND MOVING EAST AT 35 MPH. THE SHOWER WILL MOVE ACROSS BUCKS COUNTY PENNSYLVANIA AND INTO HUNTERDON AND SOMERSET NEW JERSEY THROUGH 11 PM. IN SOME AREAS, ROADS COULD BECOME SLIPPERY AND MOTORISTS SHOULD BE PREPARED FOR THE POSSIBLE ICE. FORECASTER:
Special weather statement, Feb 10, 12:35 AM EST, 2 hours 55 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE MOUNT HOLLY NJ 1235 AM EST SUN FEB 10 2008 NJZ001-007>010-012-015-PAZ054-055-060>062-067>069-101200- SUSSEX-WARREN-MORRIS-HUNTERDON-SOMERSET-MIDDLESEX-MERCER-CARBON- MONROE-BERKS-LEHIGH-NORTHAMPTON-CHESTER-MONTGOMERY-BUCKS- INCLUDING THE CITIES OF...NEWTON...WASHINGTON...MORRISTOWN... FLEMINGTON...SOMERVILLE...NEW BRUNSWICK...TRENTON...JIM THORPE... STROUDSBURG...READING...ALLENTOWN...BETHLEHEM...EASTON... WEST CHESTER...NORRISTOWN...DOYLESTOWN 1235 AM EST SUN FEB 10 2008 ...PATCHY FOG OVERNIGHT... PATCHY FOG HAS FORMED OVER PORTIONS OF EASTERN PENNSYLVANIA AND CENTRAL AND NORTHERN NEW JERSEY. IN SOME AREAS THE VISIBILITY WAS AROUND 1/2 MILE. IN SOME AREAS TEMPERATURES WERE BELOW FREEZING. THIS MEANS THAT SOME PATCHY BLACK ICE COULD FORM ON BRIDGES AND OVERPASSES. MOTORISTS SHOULD BE PREPARED FOR RAPIDLY CHANGING VISIBILITIES AND ALSO BE PREPARED FOR SLIPPERY AREAS.
The office that day
Everything else NWS Philadelphia/Mount Holly issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Feb 10, 2:56 AM EST | Wind Chill Advisory | PHI | Carbon, Monroe | 31 hr |
Nearby
Low Water Advisories in New Jersey, 2008Every low water advisory in 2008
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.